# SDR IXXA20170320157

- Difficulty date: March 9, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OTBD OF RIB 2L, FORWARD LOWER EDGE OF LOWER  STRINGER 8.  CORROSION OUT OF LIMITS IAW SRM 55-10-02.  PERFORM SPLICE REPAIR ON STRINGER 8 IAW SRM 55-16-02, REPAIR 1.
